# SDR HNAA2008120600339

- Difficulty date: December 6, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 59,605 hours, 67,605 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461S
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 59,605 hours, 67,605 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING OPERATIONS, THE LAVATORY SMOKE DETECTOR BEGAN SOUNDING CONTINUOUSLY.  THE TEST SWITCH WAS CYCLED AND THE UNIT OPERATED NORMALLY.  THE AIRCRAFT WAS NOT TAKEN OUT OF SERVICE.
